Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

May 3, 2021Coweta County, Georgia

NWS Atlanta, GA issued this special weather statement at May 3, 2021, 4:38 PM EDT for Coweta County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2021, 4:38 PM EDT (20:38 UTC)
Expired
May 3, 2021, 5:15 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

County Coweta County, GA

The radar

The Atlanta radar (KFFC), 29 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 674 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
674 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

582 
WWUS82 KFFC 032038
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
438 PM EDT Mon May 3 2021
 
GAZ042-052-053-032115-
Coweta GA-Carroll GA-Heard GA-
438 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR COWETA...SOUTHEASTERN CARROLL AND
NORTHEASTERN HEARD COUNTIES UNTIL 515 PM EDT...

At 438 PM EDT...a strong thunderstorm was over Centralhatchee, or 7
miles north of Franklin...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent 
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Newnan, Franklin, Palmetto, Whitesburg, Centralhatchee, Moreland,
Sharpsburg, Turin, Roopville, East Newnan, Plant Yates,
Arnco-Sargent, Powers Crossroads, Handy, Dunaway Gardens, Cannongate,
Lowell, Plant Wansley, Roscoe and Thomas Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3353 8482 3351 8482 3351 8466 3329 8462
      3327 8513 3345 8517
TIME...MOT...LOC 2038Z 261DEG 31KT 3338 8507 

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 3, 3:53 PM EDT, 45 minutes earlier.

Area forecast discussion, May 3, 3:53 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
353 PM EDT Mon May 3 2021

...Afternoon Forecast Discussion...

.SHORT TERM /Tonight through Tuesday Night/...

A Severe Thunderstorm Watch has been issued for portions of North
and most of Central Georgia, replacing the previously issued
Tornado Watch. This change was due to the downward trend of
storm scale organization with the upper-level trough supporting
mid-level lift now moving off to the northeast, but several other
severe parameters remaining relatively high. For example, MLCAPE
remains around 1500-2000 J/kg, 0-6 km Bulk Shear of 30-40kts, and
0-1 km SRH remaining around 100-150 m2/s2. CAMs have not been
overly reliable through this period, but still suggest a
southeasterly push to the line of storms going into the evening
with most convection shutting down between 8PM and midnight. For
the rest of the evening, damaging wind gusts will be the primary
threat, with a chance for isolated severe hail or a brief tornado
or two also a concern. Some flash flooding will also be possible
where storms continuously train over previously saturated areas.

There should be a lull in the storms headed into the overnight,
with convection picking up once again on Tuesday. Currently, an
Enhanced Risk (3 on a scale of 0-5) for severe thunderstorms
exists over far northwestern portions of the warning area, with a
Slight Risk (2 on a scale of 0-5) existing for most of the rest
of the area. Multiple waves of storms will be possible, with
damaging wind gusts remaining the primary threat with a couple
tornadoes and storms capable of producing severe hail also a
concern. Flash flooding will also be a concern, especially over
portions of northwest Georgia with continued rainfall over areas
saturated by rains today. These storms will form ahead of a stout,
positively tilted 850 hPa trough which will act to increase low-
level lifting, provide stronger low-level winds thus increasing
the wind threat and organize a cold front that will push through
the forecast area late Tuesday night into Wednesday morning.

Thiem

.LONG TERM /Wednesday through Monday/...

Minimal updates to Long term period with ongoing weather in the
short term. Please see previous discussion below for details.

Thiem

PREV DISCUSSION... /Issued 456 AM EDT Mon May 3 2021/

LONG TERM /Tuesday Night through Sunday/...

Highest impact portion of fcst period will be the beginning as the
upper wave pushes across the area Tuesday night ahead of the
translated sfc cold front. The CWA looks to remain in the warm
sector of the sfc low through the overnight, which is when some of
the better juxtaposition of decent conditional instability,
marginally strong deep layer shear, and helicity rich low levels
are in place. Given such a setup, strong to severe convection
could occur anytime Tuesday night with the main threats of
damaging winds, isolated tornadoes, and heavy rain. The SPC Day 2
outlook did increase/expand to have Enhanced Risk in parts of
west, then NW majority of other area in Slight Risk.

As the stronger dynamics eject NEWD, the sfc cold front elongates
and pushes farther south across the area Wed, focusing the likely
pops for showers and storms mainly across central GA by Wed
afternoon. While shear/instability is more limited, a few storms
could still be strong to isolated severe in parts of the SE CWA,
which matches up with a lingering Day 3 Marginal Risk.

Otherwise rest of fcst period looks relatively quiet with mainly
drier zonal flow for Thursday, then NW flow transition with
continued dry airmass Fri/Sat, followed by some weaker moisture
return and possible upper impulse bringing some slight to low end
chance pops for showers/storms in north GA on Sunday.

Temps dip closer to norms Wed night post CFP then decently below
climo for Thurs night and Fri night with most areas reaching the
upper 40s to low 50s.

Baker

&&

.AVIATION...
18Z Update...
Widespread TSRA expected to persist into this evening through
23-03Z for most TAF sites followed by a lull overnight until
SHRA/TSRA picks up again between 14-17Z Tues. Cigs hovering at
MVFR for ATL/AHN and VFR for CSG/MCN. Guidance has cigs going high
VFR overnight but thinking is most cigs should top out at 4-6kft
overnight with patchy fog is cigs break. Winds primarily out of
the south to southwest light overnight but around 10G15kts during
the day in the storm environment.

//ATL Confidence...18Z Update...
Low on overnight VSBYs/CIGs.
Medium on all other elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  80  64  80 /  50  80  70  60
Atlanta         68  79  65  78 /  50  80  80  50
Blairsville     63  73  60  72 /  50  90  90  50
Cartersville    66  78  63  77 /  50  90  80  40
Columbus        69  83  67  80 /  60  70  60  60
Gainesville     66  77  64  77 /  50  80  80  50
Macon           69  84  66  82 /  50  70  60  60
Rome            66  78  63  77 /  40  90  90  40
Peachtree City  67  80  63  80 /  50  80  70  50
Vidalia         70  87  71  84 /  40  50  50  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 9 PM EDT this evening for the
following zones: Baldwin...Barrow...Bibb...Butts...Carroll...
Chattahoochee...Clarke...Clayton...Cobb...Coweta...Crawford...
DeKalb...Dooly...Douglas...Fayette...Glascock...Greene...
Gwinnett...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jasper...Jefferson...Johnson...Jones...Lamar...Macon...
Marion...Meriwether...Monroe...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Polk...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Troup...
Twiggs...Upson...Walton...Warren...Washington...Webster...
Wilkes...Wilkinson.

&&

SHORT TERM...Thiem
LONG TERM....Thiem
AVIATION...Thiem
Hazardous weather outlook, May 3, 3:26 PM EDT, 1 hour 12 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
326 PM EDT Mon May 3 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
326 PM EDT Mon May 3 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...A Severe Thunderstorm Watch is in effect for portions of North
and most of Central Georgia until 9 PM EDT...

Numerous thunderstorms are expected across much of the area
this afternoon and evening. Several storms could be strong to
severe. large hail, damaging wind gusts, brief tornadoes, heavy
rain, and frequent lightning will all be threats with any severe
thunderstorms that occur.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered thunderstorms are again likely across much of the area
for Tuesday and Tuesday night with another disturbance and
frontal system. Some could be strong to severe mainly late Tuesday
afternoon into the overnight with damaging winds, isolated
tornadoes, heavy rain and frequent lightning as the primary
threats.

While some isolated to scattered thunderstorms could occur on
Wednesday as a front pushes southward, any strong to isolated
severe potential should be limited to south and east central
Georgia.

No hazardous weather is expected Thursday through Saturday. A
slight chance of thunderstorms could return to north Georgia on
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is request until 9 PM across north and central
Georgia. Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Local storm report, May 3, 4:20 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT MON MAY 03 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     1 SSE WINTERVILLE       33.96N  83.27W
05/03/2021                   CLARKE             GA   EMERGENCY MNGR

            MULTIPLE TREES REPORTED DOWN ON LAKEVIEW DR.

&&

EVENT NUMBER FFC2100286

KING
Local storm report, May 3, 4:26 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT MON MAY 03 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 AM     TSTM WND DMG     DOUGLASVILLE            33.75N  84.75W
05/03/2021                   DOUGLAS            GA   EMERGENCY MNGR

            *** 1 FATAL *** STRONG WINDS IN DOUGLASVILLE BROUGHT
            DOWN A TREE ON TOP OF A VEHICLE NEAR CAMPBELTON AND
            SPRING ST.

&&

CORRECTED FATALITIES...REMARKS

EVENT NUMBER FFC2100279

KS
Local storm report, May 3, 4:31 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT MON MAY 03 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     TORNADO          1 E MONROE              33.80N  83.70W
05/03/2021                   WALTON             GA   EMERGENCY MNGR

            TREES DOWN ALONG IKE STONE ROAD PER EMA WITH SOME
            SHINGLE AND SIDING DAMAGE CAUSED TO A HOME. VIDEO OF THE
            STORM SENT IN CONFIRMS DAMAGE CAUSED BY A TORNADO.

&&

CORRECTED EVENT...REMARKS

EVENT NUMBER FFC2100284

KS
Special weather statement, May 3, 4:31 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
431 PM EDT Mon May 3 2021

GAZ035>037-047-049-032100-
Morgan GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
431 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...NORTHEASTERN
WALTON...SOUTHERN BARROW...CLARKE AND OCONEE COUNTIES UNTIL 500 PM
EDT...

At 431 PM EDT...a strong thunderstorm was over Nicholasville, or near
Monroe...moving east at 55 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Winder, Monroe, Watkinsville, Athens, Statham, Winterville, Bogart,
North High Shoals, Bethlehem, Bostwick, Between, Good Hope, Bishop,
Hull, Whitehall, Athens-Clarke County, Westgate Park, Fort Yargo
State Park, Beechwood Hills and Oconee Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3400 8326 3395 8328 3390 8324 3381 8330
      3379 8328 3376 8328 3373 8330 3370 8340
      3369 8340 3379 8384 3391 8383 3393 8380
      3398 8382 3401 8355 3397 8354 3399 8350
      3400 8350 3399 8348 3402 8341 3403 8333
TIME...MOT...LOC 2031Z 274DEG 49KT 3388 8374

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 3, 4:37 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
437 PM EDT Mon May 3 2021

GAZ073-074-032100-
Washington GA-Baldwin GA-
437 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON AND SOUTHEASTERN
BALDWIN COUNTIES UNTIL 500 PM EDT...

At 437 PM EDT...a strong thunderstorm was near Hebron, or 10 miles
southeast of Milledgeville...moving east at 30 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Sandersville, Tennille, Harrison, Oconee, Deepstep, Warthen and
Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3287 8304 3294 8307 3298 8312 3300 8313
      3301 8315 3297 8316 3297 8317 3300 8316
      3308 8316 3309 8312 3305 8310 3308 8305
      3308 8301 3311 8297 3315 8270 3279 8269
TIME...MOT...LOC 2037Z 271DEG 26KT 3299 8308

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 3, 4:38 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
438 PM EDT Mon May 3 2021

GAZ042-052-053-032115-
Coweta GA-Carroll GA-Heard GA-
438 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR COWETA...SOUTHEASTERN CARROLL AND
NORTHEASTERN HEARD COUNTIES UNTIL 515 PM EDT...

At 438 PM EDT...a strong thunderstorm was over Centralhatchee, or 7
miles north of Franklin...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Newnan, Franklin, Palmetto, Whitesburg, Centralhatchee, Moreland,
Sharpsburg, Turin, Roopville, East Newnan, Plant Yates,
Arnco-Sargent, Powers Crossroads, Handy, Dunaway Gardens, Cannongate,
Lowell, Plant Wansley, Roscoe and Thomas Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3353 8482 3351 8482 3351 8466 3329 8462
      3327 8513 3345 8517
TIME...MOT...LOC 2038Z 261DEG 31KT 3338 8507

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:50 AM EDTSpecial Weather StatementFFCCarroll25 min
May 3, 9:11 AM EDTSpecial Weather StatementFFCEmanuel34 min
May 3, 9:13 AM EDTSpecial Weather StatementFFCCarroll32 min
May 3, 9:46 AM EDTSpecial Weather StatementFFCDouglas29 min
May 3, 10:14 AM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton31 min
May 3, 10:21 AM EDTTornado WarningFFCDouglas, Fulton24 min
May 3, 10:44 AM EDTTornado Warning Tornado observedFFCDeKalb, Fulton31 min
May 3, 11:10 AM EDTSpecial Weather StatementFFCMeriwether, Troup50 min
May 3, 11:10 AM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett32 min
May 3, 11:13 AM EDTSpecial Weather StatementFFCClayton32 min
May 3, 11:38 AM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale37 min
May 3, 11:53 AM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Rockdale, Walton37 min
May 3, 11:58 AM EDTSpecial Weather StatementFFCPaulding, Polk32 min
May 3, 12:03 PM EDTSpecial Weather StatementFFCMeriwether, Pike42 min
May 3, 12:22 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson23 min
May 3, 12:28 PM EDTFlash Flood WarningFFCCarroll, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more8 hr
May 3, 12:33 PM EDTSpecial Weather StatementFFCBarrow27 min
May 3, 12:36 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oglethorpe24 min
May 3, 12:42 PM EDTTornado WarningFFCClarke, Jackson, Madison, Oglethorpe33 min
May 3, 12:46 PM EDTSpecial Weather StatementFFCCobb29 min
May 3, 12:48 PM EDTTornado WarningFFCJackson, Madison27 min
May 3, 12:54 PM EDTSpecial Weather StatementFFCButts, Spalding36 min
May 3, 1:03 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe, Spalding42 min
May 3, 1:06 PM EDTSpecial Weather StatementFFCClarke24 min
May 3, 1:17 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe28 min
May 3, 1:19 PM EDTSpecial Weather StatementFFCMadison11 min
May 3, 1:26 PM EDTTornado WarningFFCButts, Jasper34 min
May 3, 1:42 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe33 min
May 3, 1:56 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones, Monroe, Putnam34 min
May 3, 2:30 PM EDTSpecial Weather StatementFFCChattahoochee, Talbot45 min
May 3, 2:32 PM EDTSpecial Weather StatementFFCBaldwin43 min
May 3, 2:40 PM EDTSpecial Weather StatementFFCHarris, Muscogee35 min
May 3, 3:01 PM EDTRiver Flood WarningFFCDeKalb7 hr
May 3, 3:02 PM EDTRiver Flood WarningFFCForsyth, Fulton67 hr
May 3, 3:03 PM EDTRiver Flood WarningFFCPolk11 hr
May 3, 3:06 PM EDTRiver Flood WarningFFCDeKalb7 hr
May 3, 3:06 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Washington39 min
May 3, 3:14 PM EDTSpecial Weather StatementFFCUpson31 min
May 3, 3:16 PM EDTSpecial Weather StatementFFCChattahoochee, Marion29 min
May 3, 3:26 PM EDTSpecial Weather StatementFFCOglethorpe34 min
May 3, 3:41 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington34 min
May 3, 3:47 PM EDTSevere Thunderstorm WarningFFCWilkes13 min
May 3, 4:06 PM EDTSevere Thunderstorm WarningFFCJefferson24 min
May 3, 4:21 PM EDTRiver Flood WarningFFCNewton, Rockdale66 hr
May 3, 4:31 PM EDTSpecial Weather StatementFFCClarke, Oconee, Walton29 min
May 3, 4:34 PM EDTRiver Flood WarningFFCCobb6 hr
May 3, 4:37 PM EDTSpecial Weather StatementFFCWashington23 min
May 3, 4:44 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson46 min
May 3, 4:55 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington29 min
May 3, 5:06 PM EDTSpecial Weather StatementFFCClayton24 min
May 3, 5:21 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson24 min
May 3, 5:29 PM EDTRiver Flood WarningFFCGwinnett7 hr
May 3, 5:40 PM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Butts, Carroll and 63 more32 hr
May 3, 5:46 PM EDTSpecial Weather StatementFFCPaulding, Polk29 min
May 3, 5:46 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington44 min
May 3, 5:51 PM EDTSpecial Weather StatementFFCWilkes24 min
May 3, 6:18 PM EDTSpecial Weather StatementFFCPolk27 min
May 3, 6:41 PM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
May 3, 6:50 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen25 min
May 3, 7:27 PM EDTSpecial Weather StatementFFCPickens33 min
May 3, 7:33 PM EDTSpecial Weather StatementFFCEmanuel27 min
May 3, 7:39 PM EDTSpecial Weather StatementFFCTroup36 min
May 3, 7:45 PM EDTRiver Flood WarningFFCPolk4 hr

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.